Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Componentwise linearity of ideals arising from graphs
Stockholm University, Faculty of Science, Department of Mathematics.
University of Oregon.
2008 (English)In: Le Matematiche, ISSN 2037-5298, Vol. 63, no 2, 185-189 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2008. Vol. 63, no 2, 185-189 p.
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-39121OAI: oai:DiVA.org:su-39121DiVA: diva2:318548
Available from: 2010-05-07 Created: 2010-05-07 Last updated: 2010-12-06Bibliographically approved

Open Access in DiVA

No full text

Other links

http://www.dmi.unict.it/ojs/index.php/lematematiche/article/view/72

Search in DiVA

By author/editor
Emtander, Eric
By organisation
Department of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 24 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf